Hostname: page-component-758b78586c-9l7gn Total loading time: 0 Render date: 2023-11-29T09:09:27.293Z Has data issue: false Feature Flags: { "corePageComponentGetUserInfoFromSharedSession": true, "coreDisableEcommerce": false, "useRatesEcommerce": true } hasContentIssue false

Diamonds, uniformization

Published online by Cambridge University Press:  12 March 2014

Saharon Shelah*
The Hebrew University, Jerusalem, Israel University of California, Berkeley, California 94720


Assume G.C.H. We prove that for singular λ, □λ implies the diamonds hold for many S ⊆ λ+ (including S ⊆ {δ:δ ∈ λ+, cf δ = cf λ}.) We also have complementary consistency results.

Research Article
Copyright © Association for Symbolic Logic 1984

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)



[DS]Devlin, K. and Shelah, S., A weak form of the diamond which follows from 20 < 21, Israel Journal of Mathematics, vol. 29 (1978), pp. 239247.Google Scholar
[DJ]Devlin, K. and Johnsbråten, H., The Souslin problem, Lecture Notes in Mathematics, vol. 405, Springer-Verlag, Berlin, 1974.Google Scholar
[Gr]Gregory, J., Higher Souslin trees, this Journal, vol. 41 (1976), pp. 663671.Google Scholar
[J]Jensen, R. B., The fine structure of the constructible universe. Annals of Mathematical Logic, vol. 4 (1972), pp. 229308.Google Scholar
[K]Keisler, H. J., Models with tree structures, Proceedings of the Tarski Symposium (Berkeley, 1971; Henkin, L., editor), Proceedings of Symposia in Pure Mathematics, vol. 25, American Mathematical Society, Providence, R.I., 1974, pp. 331348.Google Scholar
[Sh1]Shelah, S., Proper forcing, Lecture Notes in Mathematics, vol. 940, Springer-Verlag, Berlin, 1982.Google Scholar
[Sh2]Shelah, S., Whitehead groups may not be free even assuming CH. I, Israel Journal of Mathematics, vol. 28 (1977), pp. 193203.Google Scholar
[Sh3]Shelah, S., On successors of singular cardinals, Logic Colloquium '78 (Boffa, M., van Dalen, D. and McAloon, K., editors), Studies in Logic and the Foundations of Mathematics, vol. 97, North-Holland, Amsterdam. 1979, pp. 357380.Google Scholar
[Sh4]Shelah, S., Whitehead groups may not be free even assuming CH. II, Israel Journal of Mathematics, vol. 35 (1980), pp. 257285.Google Scholar
[SK]Steinhorn, C.J. and King, J. H., The uniformization property for ℵ2, Israel Journal of Mathematics, vol. 36 (1980), pp. 248256.Google Scholar